VOL. 21 · NO. 1 | February 2009
 
VIEW ALL ABSTRACTS +
Articles
Terry Goodman
Missouri J. Math. Sci. 21 (1), 1-2, (February 2009) DOI: 10.35834/mjms/1316032674
No abstract available
Mohan Tikoo, Haohao Wang
Missouri J. Math. Sci. 21 (1), 3-12, (February 2009) DOI: 10.35834/mjms/1316032675
KEYWORDS: 13-01, 14-01
Manuel J. Sanders
Missouri J. Math. Sci. 21 (1), 13-20, (February 2009) DOI: 10.35834/mjms/1316032676
KEYWORDS: 54H20‎, 37B45
H. Bariş Çolakoğlu, Rüstem Kaya
Missouri J. Math. Sci. 21 (1), 21-27, (February 2009) DOI: 10.35834/mjms/1316032677
KEYWORDS: 51F99, 51K05, 51K99
M. Anitha, R. Selvi, P. Thangavelu
Missouri J. Math. Sci. 21 (1), 28-33, (February 2009) DOI: 10.35834/mjms/1316032678
KEYWORDS: 54A05, 54C05, 54C10
R. Raja Rajeswari, M. Lellis Thivagar
Missouri J. Math. Sci. 21 (1), 34-41, (February 2009) DOI: 10.35834/mjms/1316032679
KEYWORDS: 54C10, 54C08
Saadat Moussavi
Missouri J. Math. Sci. 21 (1), 42-55, (February 2009) DOI: 10.35834/mjms/1316032680
KEYWORDS: 65F10
Saadat Moussavi
Missouri J. Math. Sci. 21 (1), 56-64, (February 2009) DOI: 10.35834/mjms/1316032681
KEYWORDS: 65F10
Larry Downey
Missouri J. Math. Sci. 21 (1), 65-67, (February 2009) DOI: 10.35834/mjms/1316032682
KEYWORDS: 46T99, 15A69
Missouri J. Math. Sci. 21 (1), 68-69, (February 2009) DOI: 10.35834/mjms/1316032683
No abstract available
Missouri J. Math. Sci. 21 (1), 70-72, (February 2009) DOI: 10.35834/mjms/1316032684
No abstract available
Back to Top